RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 2, Pages 158–172 (Mi jmag180)  

On a connection of the approximation of nonlinear systems in the sense of time optimality and their algebraic approximation

S. Yu. Ignatovich

V. N. Karazin Kharkiv National University, Faculty of Mathematics and Mechanics

Abstract: The question of a connection of the asymptotic behavior of a solution of the time-optimal control problem and properties of the algebra of nonlinear power moments is considered. Namely, it is shown that if a certain moment min-problem approximates the time-optimal control problem then under certain additional assumptions the structures generated in the algebra by this moment problem and by the nonlinear system coincide.

Full text: PDF file (315 kB)
Full text: http:/.../abstract.php?uid=m12-0158r

Bibliographic databases:
MSC: 93B10, 93B25
Received: 16.06.2004

Citation: S. Yu. Ignatovich, “On a connection of the approximation of nonlinear systems in the sense of time optimality and their algebraic approximation”, Mat. Fiz. Anal. Geom., 12:2 (2005), 158–172

Citation in format AMSBIB
\Bibitem{Ign05}
\by S.~Yu.~Ignatovich
\paper On a connection of the approximation of nonlinear systems in the sense of time optimality and their algebraic approximation
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 2
\pages 158--172
\mathnet{http://mi.mathnet.ru/jmag180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152643}
\zmath{https://zbmath.org/?q=an:1091.49017}


Linking options:
  • http://mi.mathnet.ru/eng/jmag180
  • http://mi.mathnet.ru/eng/jmag/v12/i2/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:131
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020